# SDR F3LA200600117

- Difficulty date: September 1, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,255 hours, 8,094 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Plate
- Part number: D5348015800500
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED R2 DOOR FWD GIRT BAR PLATE CORRODED.  REPLACED FWD GIRT BAR PLATE IAW AMM 52-13-31-400-003.  SEALED AREA AROUND FWD PLATE AT R2 DOOR IAW AMM 52-13-31-400-007.
